TU Darmstadt / ULB / TUbiblio

Positive subtyping

Hofmann, Martin ; Pierce, Benjamin C. (1996):
Positive subtyping.
In: Information and computation, 126 (1), pp. 11-33. Elsevier, ISSN 0890-5401,
DOI: 10.1006/inco.1996.0031,

Item Type: Article
Erschienen: 1996
Creators: Hofmann, Martin ; Pierce, Benjamin C.
Title: Positive subtyping
Language: English
Journal or Publication Title: Information and computation
Volume of the journal: 126
Issue Number: 1
Publisher: Elsevier
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:59
DOI: 10.1006/inco.1996.0031
License: [undefiniert]
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details